Back to Ask the Diabetes Team Ask the Diabetes Team

From Bayamon, Puerto Rico:

I am 27 years old, I have hypoglycemia, and yesterday I had a stroke (which I assume was from low blood sugar), and the only thing I had taken was Imodium (two days before. It's the third time this has happened. Is there a chance that Imodium could interact with low sugar?


I am not sure that there is an association between Imodium and the hypoglycemia. The Ingestion of the Imodium was relatively far in the past (two days previous). I would recommend that you need to see a primary physician who will work to diagnose the problem.


Original posting 25 Jun 2002
Posted to Other Medications


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.